# SDR AWXA200500283

- Difficulty date: February 20, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 18,648 hours, 7,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: 24957075T73511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING BC-4 CHECK FOUND EXFOLIATION CORROSION ON UPPER FLANGE OF DUMMY RAIL -Y254 AT FR 20.  MAINTENANCE CUT OUT DAMAGE IN UPPER FLANGE OF DUMMY RAIL -Y254 AT FR 20, FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW A320 SRM 53-11-14 FIG 201.
